# SDR SWAA2017120718288

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 25,720 hours, 15,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT PER MM.
